Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 9, NWS Corpus Christi, TX

December 26, 201511 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Dec 26, 2015, 9:35 AM CST for 11 counties in Texas. It took effect at Dec 26, 2015, 12:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2015, 9:35 AM CST (15:35 UTC)
In effect from
Dec 26, 2015, 12:00 PM CST
Expired
Dec 27, 2015, 12:00 AM CST
In force
12 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1756 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WWUS74 KCRP 261535
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
935 AM CST SAT DEC 26 2015

...STRONG WIND TODAY OVER THE COASTAL BEND AND VICTORIA CROSSROADS...

.A STRONG UPPER LEVEL DISTURBANCE WILL MOVE GENERALLY EASTWARD
ACROSS THE SOUTHWESTERN UNITED STATES TODAY THROUGH SUNDAY. IN
RESPONSE TO THIS SYSTEM...VERY STRONG ONSHORE FLOW WAS OCCURRING
THIS MORNING. BY THIS AFTERNOON...WIND FROM ALOFT WILL MIX TO THE
SURFACE AND RESULT IN STRONG SOUTHEAST WIND OVER THE COASTAL BEND
AND OVER THE VICTORIA CROSSROADS REGIONS. 

TXZ231>234-241>247-270000-
/O.NEW.KCRP.WI.Y.0009.151226T1800Z-151227T0000Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
935 AM CST SAT DEC 26 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING.

* TIMING...WINDY CONDITIONS WILL DEVELOP THIS MORNING. YET...WIND
  ADVISORY CONDITIONS ARE EXPECTED GENERALLY FROM NOON CST TO 600
  PM CST THIS EVENING.

* WINDS...SUSTAINED SOUTHEAST WIND 25 TO 35 MPH WITH FREQUENT
  GUSTS TO 40 MPH.

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES MAY EXPERIENCE
  ADVERSE DRIVING CONDITIONS. CERTAIN OBJECTS MAY BE BLOWN ABOUT
  BY THE WIND AND COULD CAUSE INJURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

87
3 follow-up statements
377 
WWUS74 KCRP 262338
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
538 PM CST SAT DEC 26 2015

TXZ231>234-241>247-270300-
/O.EXT.KCRP.WI.Y.0009.000000T0000Z-151227T0300Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
538 PM CST SAT DEC 26 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

* TIMING...WINDY CONDITIONS UNTIL 9 PM CST THIS EVENING.

* WINDS...SUSTAINED SOUTHEAST WIND 25 TO 35 MPH WITH FREQUENT
  GUSTS AROUND 40 MPH.

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES MAY 
  EXPERIENCE ADVERSE DRIVING CONDITIONS. CERTAIN OBJECTS MAY BE 
  BLOWN ABOUT BY THE WIND AND COULD CAUSE INJURY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TB
891 
WWUS74 KCRP 270248
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
848 PM CST SAT DEC 26 2015

TXZ231>234-241>247-270600-
/O.EXT.KCRP.WI.Y.0009.000000T0000Z-151227T0600Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
848 PM CST SAT DEC 26 2015

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* TIMING...WINDY CONDITIONS CONTINUE THROUGH MIDNIGHT.

* WINDS...SUSTAINED SOUTHEAST WIND 25 TO 35 MPH WITH FREQUENT 
  GUSTS AROUND 40 MPH. 

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES MAY 
  EXPERIENCE ADVERSE DRIVING CONDITIONS. CERTAIN OBJECTS MAY BE 
  BLOWN ABOUT BY THE WIND AND COULD CAUSE INJURY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
991 
WWUS74 KCRP 270603
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1203 AM CST SUN DEC 27 2015


TXZ231>234-241>247-270715-
/O.EXP.KCRP.WI.Y.0009.000000T0000Z-151227T0600Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
1203 AM CST SUN DEC 27 2015

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

GUSTY SOUTHEASTERLY WINDS WILL CONTINUE THROUGH THE OVERNIGHT
PERIOD AROUND 25 TO 30 MPH AND SHOULD TREND DOWNWARD.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Dec 26, 6:08 AM CST, 3 hours 27 minutes earlier.

Area forecast discussion, Dec 26, 6:08 AM CST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
608 AM CST SAT DEC 26 2015

.DISCUSSION...UPDATE COMING SHORTLY TO REMOVE DENSE FOG ADVISORIES
FOR BOTH LAND AND MARINE AREAS. REST OF FORECAST REMAINS
UNCHANGED.

&&

.PREV DISCUSSION... /ISSUED 552 AM CST SAT DEC 26 2015/

DISCUSSION...UPDATED AVIATION DISCUSSION FOR 12Z TAF CYCLE.

AVIATION...MVFR CIGS TO PREVAIL THROUGH THE DAY EXCEPT OUT WEST
WHERE LOW ST WILL SCATTER OUT BY LATE MORNING. CIGS TO BECOME IFR
AFTER SUNSET TONIGHT. VERY STRONG SOUTHERLY SURFACE WINDS WILL
REMAIN STRONG THROUGH THE PERIOD...WITH AN ABRUPT WIND SHIFT TO
NORTHWEST JUST AFTER THE END OF THIS PERIOD. THUNDERSTORMS
POSSIBLE IN AND AROUND KVCT TOWARD THE END OF THE PERIOD.

PREV DISCUSSION... /ISSUED 429 AM CST SAT DEC 26 2015/

SHORT TERM (TODAY THROUGH SUNDAY)...VERY ACTIVE SHORT TERM WITH
LOTS OF THINGS TO THINK ABOUT. GENERAL SYNOPIC PICTURE HAS A
DIGGING UPPER TROUGH APPROACHING THE FOUR CORNERS MOVING TO FAR
WEST TEXAS BY SUNDAY MORNING THEN CROSSING WEST AND NORTH TEXAS ON
SUNDAY. AT THE SURFACE...A RAPIDLY DEEPENING SURFACE LOW WILL PUSH
A COLD FRONT THROUGH THE COASTAL BEND ON SUNDAY.

IN THE NEAR TERM...WHILE DENSE FOG HAS YET TO DEVELOP IN ANY
QUANTITY ALONG THE COAST...POTENTIAL FOR DENSE FOG IN VERY MOIST
AIRMASS TOWARD DAWN REMAINS AND HAVE OPTED TO CONTINUE DFA RATHER
THAN RISK CONFUSION BY CANCELING AND REISSUING.

SURFACE WINDS INCREASE TODAY AS THAT SURFACE LOW BEGINS WINDING
UP. PEAK PERIOD APPEARS TO BE LATE AFTERNOON THROUGH THE EVENING
AS LOW LEVEL JET RAMPS UP...AND WILL HAVE TO MONITOR LATER TODAY
FOR POTENTIAL WIND ADVISORIES. OTHERWISE JUST LOW CHANCES FOR
STRAY SHOWERS UNDERNEATH THE CAP TODAY.

AS THE FRONT APPROACHES TONIGHT...RAIN CHANCES INCREASE ESPECIALLY
NORTHERN AREAS CLOSER TO THE FRONT. WITH LLJ AND UPPER SUPPORT
INCREASING...THUNDERSTORMS BECOME MORE LIKELY. SOME STORMS MAY
PRODUCE STRONG OR DAMAGING WIND GUSTS...BUT EXPECT MAIN ORGANIZED
SEVERE THREAT TO REMAIN NORTH OF OUR AREA. MOST CRITICAL TIME FOR
THE COASTAL BEND APPEARS TO BE GENERALLY MIDNIGHT TO NOON SUNDAY.

EXPECT FRONTAL PASSAGE SUNDAY MORNING FROM NORTHWEST TO
SOUTHEAST...WITH BRUSH COUNTRY SEEING FROPA AROUND DAYBREAK AND
MIDDLE TEXAS COAST AROUND NOON. FRONTAL PASSAGE WILL ESSENTIALLY
FREEZE DIURNAL TEMPERATURE TRENDS...WITH READING STEADY OR FALLING
SUNDAY AFTERNOON. IN ADDITION...VERY STRONG NORTHWEST WINDS WILL
DEVELOP IN THE WAKE OF THE FRONT. RAIN CHANCES DIMINISH BEHIND
THE FRONT WITH COOL DRY AIR SURGING INTO SOUTH TEXAS.

RIP CURRENT RISK REMAINS HIGH THROUGH THE DAY TODAY BEFORE
DIMINISHING WITH THE FRONTAL PASSAGE. SOME CONCERN AS WELL ABOUT
ELEVATED WATER LEVELS ALONG THE COAST...BUT ANTICIPATE THEM
REMAINING BELOW ADVISORY CRITERIA THROUGH THIS EVENT.

MARINE CONDITIONS LOOK TO BE RATHER UNFAVORABLE BEGINNING LATER
THIS MORNING WITH STRONG ONSHORE FLOW REQUIRING SCA
HEADLINES...THEN FLOW BECOMING EQUALLY STRONG OR STRONGER OFFSHORE
BEHIND THE FRONT.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...FAR LESS ACTIVITY IS IN
STORE FOR THE LONG TERM PERIOD.  FRONTAL BOUNDARY WILL BE THROUGH
THE REGION WITH MUCH DRIER AIR FILTERING INTO SOUTH TEXAS AND THE
GULF WATERS SUNDAY NIGHT.  ANY REMAINING (20) POPS OVER THE FAR
NORTHEAST COASTAL BEND AND NEARSHORE WATERS WILL QUICKLY TAPER OFF
BY THE EARLY EVENING SUNDAY.  TEMPERATURES WILL FALL QUICKLY
OVERNIGHT WITH THIS MUCH COLDER AND DRIER AIR MASS OVER SOUTH TEXAS.
SUNDAY AND MONDAY NIGHTS WILL BE THE COLDEST WITH LOWS FALLING INTO
THE MID TO UPPER 30S EVERYWHERE EXCEPT THE IMMEDIATE COAST (LOW 40S
THERE). SCA TO POSSIBLY AS HIGH AS GALE CONDITIONS WILL OCCUR SUNDAY
NIGHT. BREEZY NORTHWEST WINDS SUNDAY NIGHT WILL GRADUALLY RELAX
THROUGH THE DAY MONDAY. ONSHORE FLOW RETURNS TUESDAY AS CENTER OF
SURFACE HIGH SHIFTS FURTHER EAST OF THE REGION. BY TUESDAY MORNING
NEXT UPPER LVL TROUGH IS ALREADY DIGGING INTO THE DESERT SOUTHWEST.
GULF MOISTURE WILL BE DRAWN BACK INTO THE REGION BY TUESDAY
NIGHT...AND SCATTERED SHOWERS WILL BE POSSIBLE TUESDAY NIGHT INTO
WEDNESDAY AS THIS TROUGH PASSES AND BRINGS DOWN ANOTHER FRONT.
GRADUAL WARMING OCCURS INTO TUESDAY/TUESDAY NIGHT BEFORE A SLIGHT
DROP AGAIN ON WEDNESDAY. SEEING SOME DIVERGENCE BETWEEN MODELS THEN
FOR LATE IN THE PERIOD WITH RAIN CHANCES AND ANOTHER REINFORCING
SURGE OF HIGH PRESSURE AND COOLER AIR. GFS KEEPS A WETTER PATTERN
DURING THE END OF THE WEEK WHILE ECMWF PUSHES HIGHER MOISTURE SOUTH
OF THE REGION BY THE END OF THE WEEK. WILL CARRY LOW END POPS FOR
THE END OF THE WEEK FOR THE TIME BEING.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    80  69  69  40  57  /  30  30  40  10  10
VICTORIA          79  69  69  39  54  /  40  50  70  20  10
LAREDO            88  60  63  38  58  /  10  20  20  10   0
ALICE             85  67  68  38  58  /  20  30  40  10   0
ROCKPORT          78  70  70  42  57  /  30  40  60  10  10
COTULLA           86  58  60  36  57  /  30  40  20  10   0
KINGSVILLE        83  69  70  39  59  /  20  30  40  10  10
NAVY CORPUS       77  69  69  43  58  /  20  30  40  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.

GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM CST SUNDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM.

&&

JV/71...SHORT TERM
Hazardous weather outlook, Dec 26, 5:16 AM CST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
516 AM CST SAT DEC 26 2015

TXZ229>234-239>247-271130-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
516 AM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR RIP CURRENTS TODAY. THUNDERSTORMS ARE
POSSIBLE TONIGHT OVER THE MIDDLE TEXAS COAST AND VICTORIA
CROSSROADS. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE EXPECTED OVER SOUTH TEXAS SUNDAY WITH A STRONG
COLD FRONT MOVING THROUGH THE REGION. AT THIS TIME...THE STORM
PREDICTION CENTER HAS SLIGHT RISK OF SEVERE WEATHER FOR THE NORTHERN
COASTAL BEND AND VICTORIA CROSSROADS...WITH THE MAIN CONCERN BEING
DAMAGING WINDS AND A TORNADO. HOWEVER...THERE IS STILL SOME
UNCERTAINTY ON WHETHER THE STRONGER/SEVERE STORM POTENTIAL WILL
REMAIN FURTHER NORTH OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GMZ230-235-250-255-270-275-271130-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
516 AM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE WATERS THIS
AFTERNOON AND EVENING WITH STRONG ONSHORE FLOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE SUNDAY AND SUNDAY
NIGHT WITH THE PASSAGE OF A STRONG COLD FRONT. WINDS NEAR OR IN
EXCESS OF GALE FORCE WILL BE POSSIBLE SUNDAY NIGHT BEHIND THE COLD
FRONT. SMALL CRAFT ADVISORY CONDITIONS WILL END OVER THE GULF WATERS
BY MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 6:00 PM CSTDense Fog AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio12 hr
Dec 26, 3:44 PM CSTGale WatchCRP12 hr

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.